MathSciNet Relay Station
MathSciNet bibliographic data
MR2116279 (2005i:14071) 14N15 (14M15)
Duan, Haibao Multiplicative rule of Schubert classes. Invent. Math. 159 (2005), no. 2, 407–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement